# SDR SWAA2015040638114

- Difficulty date: March 23, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG VERTICAL BULKHEAD PRESS DECK CRACKED AT BS 663, BETWEEN LBL 34 - 41.  REPAIRED BULKHEAD IAW SRM.
